Geometric stable distributions in Banach spaces

Svetlozar T. Rachev, Gennady Samorodnitsky

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Geometric stable laws have become an object of attention in recent publications dealing with heavy tailed modeling. Many applications require understanding geometric stable laws on infinite dimensional spaces. This paper studies geometric stable laws on Banach spaces, and their place in the more general family of geometric infinitely divisible laws. Furthermore, we discuss rates of convergence in the domains of attraction of geometric stable laws in Banach spaces.

Original languageEnglish
Pages (from-to)351-373
Number of pages23
JournalJournal of Theoretical Probability
Volume7
Issue number2
DOIs
StatePublished - Apr 1994

Keywords

  • Stable distribution
  • financial modeling
  • geometric stable distribution
  • limit theorems
  • probability in Banach spaces
  • rate-of-convergence problems

Fingerprint Dive into the research topics of 'Geometric stable distributions in Banach spaces'. Together they form a unique fingerprint.

Cite this